Downloads: 124 | Views: 343
Research Paper | Mathematics | India | Volume 3 Issue 4, April 2014 | Popularity: 6.6 / 10
Multigrid Approach for Solving Elliptic Type Partial Differential Equations
Ashish Kumar Garg, Itendra Kumar, Sham Bansal, Ishu Goyal
Abstract: The present work is to develop numerical solutions for elliptic type partial differential equations using finite difference method. To establish this work we first present and classify the partial differential equations. Next we present and describe the multigrid methods. Applications of multigrid methods for the numerical solution of one-dimensional and two dimensional Poissons equation have been discussed. All the implementations have done by using Matlab.
Keywords: Partial differential equations, Finite difference method, Central difference, Multigrid methods, Poissons equation
Edition: Volume 3 Issue 4, April 2014
Pages: 473 - 475
Please Disable the Pop-Up Blocker of Web Browser
Verification Code will appear in 2 Seconds ... Wait